# SDR SWAA2024020935966

- Difficulty date: December 28, 2023
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 65,652 hours, 39,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 Rbl1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER WING FLOOR SUPPORT BREAK CRACKED @ STA 540 RBL1<[01] REMOVED AND REPLACED AT MAIN CABIN CENTER WING FLOOR SUPPORT BREAK ASSY STA 540 RBL 1 IAW SRM 51-40-02-0G-0.;[02] CORRECTION TO STEPS #1  REMOVED AND REPLACED AT MAIN CABIN CENTER WING FLOOR SUPPORT BREAK ASSY STA 540 RBL 1 IAW SRM 51-40-02-0G-0 AND DWG 143A5240.;[03] VERIFIED STEP 2
